Successfully reported this slideshow.
We use your LinkedIn profile and activity data to personalize ads and to show you more relevant ads. You can change your ad preferences anytime.

Antibiotic-Associated Diarrhea

15 views

Published on

Antibiotics cause diarrhea due to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsible for 15 to 25 % of cases of AAD.

Published in: Health & Medicine
  • Be the first to comment

  • Be the first to like this

Antibiotic-Associated Diarrhea

  1. 1. Healthy Living - Gastro Health Antibiotic-Associated Diarrhea
  2. 2. Antibiotic-Associated Diarrhea
  3. 3. Antibiotic-Associated Diarrhea ●Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of an antibiotic. ●CDAD is defined as unexplained diarrhea occurring after two hours to within two months after antibiotic usage and is often accompanied by fever, abdominal pain, and cramps. ●CDAD is established when a toxin is identified in the stool, regardless of C.difficile isolation from the stool. Abstract :
  4. 4. Antibiotic-Associated Diarrhea t Diabetes ●The ability to produce spores explains how the organism being fastidiously anaerobic, can be acquired from the environment. Broad-spectrum antibiotics such as Clindamycin, Fluoroquinolones, Cephalosporins, etc. most often cause CDAD. ●The risk factors involved in the acquisition of CDAD are patient age above 65 years, treatment with broad-spectrum antibiotics, exposure to an infant carrier or infected adult, tracheostomy, immunodeficiency, Ryle’s tube feeding, antacids, intestinal surgeries, chemotherapy, and chronic kidney disease. Would antibiotics cause any harm?
  5. 5. Antibiotic-Associated Diarrhea To Overcome the Highs Sins To read further, please visit: http://bit.ly/2zaoBZt
  6. 6. Thank you! www.icliniq.com

×